Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 931937, 14 pages
http://dx.doi.org/10.1155/2014/931937
Research Article

Spaces of Several Real Variables

Department of Mathematics, Shantou University, Shantou 515063, China

Received 6 March 2014; Accepted 28 April 2014; Published 14 May 2014

Academic Editor: Wenchang Sun

Copyright © 2014 Guanlong Bao and Hasi Wulan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new space, space, of several real variables with nondecreasing functions . By giving basic properties of the weighted function , by establishing a Stegenga-type estimate, and by introducing the -Carleson measure on , we obtain various characterizations of space.